Anonymous
Anonymous asked in HealthDiseases & ConditionsSkin Conditions · 6 months ago

What is this on my foot?

So I noticed this thing on my foot and it looks like a verruca. I went to the doctor and he gave me acid to put on my foot to make it go away, so I’ve been putting it on my foot for awhile. Basically this is my foot as a result... what are those black dots and how do I stop it?

Attachment image

3 Answers

Relevance
  • Anonymous
    6 months ago
    Favorite Answer

    What your medication is supposed to do is kill the wart virus and help the dead warts peel away. It's not done doing that, apparently. If you've used it all up, you need to see the doctor again. If not, keep using it. It looks to me like the dark dots are the "core" of the larger wart that has gone away.

    You might do better with a more targeted application, since you're clearly lifting skin that isn't warty. Unless your doctor said to cover the whole area, try applying it with a Q-tip.

    • Login to reply the answers
  • 6 months ago

    Actually, that is how it is supposed to look. The 'black dots' are thrombosed capillaries. The blood is used by the virus for food. The acid does not 'kill' the virus, but make it's life on your foot untenable. Keep it covered and dry and peel it off in a couple of days, over paper that you burn. It is contagious. See a podiatrist, not an MD.

    • Login to reply the answers
  • Anonymous
    6 months ago

    Well you definitely don't want to show your date that

    • Login to reply the answers
Still have questions? Get your answers by asking now.